# SDR HYTA2005005

- Difficulty date: February 18, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N900WA
- Make and model: Cessna 208B
- Aircraft serial: 208B0659
- Engine: Pwa PT6A114A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Relief Valve
- Part number: RV05268
- Condition: Malfunctioned
- Location: Vacuum System
- Part time: 8,110 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT VACUUM SYSTEM HAD INSUFFICIENT SUCTION.  ADJUSTING THE VACUUM REGULATOR HAD NO EFFECT.  LOOKING THROUGH THE VACUUM EJECTOR OUTLET REVEALED A FOREIGN OBJECT RESTRICTING THE VENTURI.  AN 8-32 NUT WAS RETRIEVED FROM THE VENTURI.  THIS NUT CAME FROM INSIDE THE BLEED AIR RELIEF VALVE, PN RV05-268, WHICH IS MOUNTED ADJACENT TO THE INLET SIDE OF THE VENTURI.  THIS NUT IS USED AS A JAM NUT TO SECURE THE RELIEF VALVE PRESSURE SETTING.  SUGGEST THIS NUT COULD BE SECURED WITH LOCKTITE OR OTHER THREAD LOCKER. (K)
